# SDR GTIA2019111234777

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 52,036 hours, 24,332 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME/ODOR EVENT . PACK 1 ISOLATE , DIRTY SOCK SMELL IN COCKPIT-PERFORMED TSM 05-50-00 CHECKED ENGINES AND APU FOR LEAKAGES , NONE FOUND . FOUND DEBRIS IN FWD LAV SEE LP 2560402-2 FOR CORRECTIVE ACTION TSM CONTINUES ON LP 2560403-1
